# SDR 2007UALA03508

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 20,111 hours, 7,910 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT PASSENGER DOOR EMERGENCY CYL-ACCUM PRESSURE LOW.  SERVICE DOOR ASSIST CYLINDER TO PROPER PRESSURE,
